# SDR AALA202406104707

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 18,454 hours, 44,317 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: P199753
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED FUMES EVENT AS WE TAXIED OUT, CAPTIAN NOTICED THE SMELL AS WELL. REMOVED AND REPLACED LEFT (AALA202406101938) AND RIGHT (AALA202406104707) AIR RECIRCULATION FILTERS. PER AMM 21-25-01.
